# SDR REXA2022040500274

- Difficulty date: March 28, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 33,027 hours, 22,840 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 601R3180861
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME AT FS313.56 BETWEEN DD4 AND DD5 FOUND TO BE CORRODED  REMOVED PAX DOOR FRAME AT FS313.56 IAW CRJ900 SRM 51-42-06-001-001-A01.  LOCATED DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR FRAME AT FS313.56 IAW CRJ900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01 PN: 601R318086-1
